MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM
Model Number DIMENSION VISTA 500 SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained erroneously elevated potassium (k) results on three patient samples on a dimension vista 500 system.The erroneous results were not reported to the physician(s).The samples were repeated on the original system and lower results were obtained.The repeat results were consistent with the patient¿s clinical history, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated k results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) and reported that erroneously elevated potassium (k) results were obtained on three patient samples on a dimension vista 500 system.Calibration and quality control (qc) recovered acceptably prior to the event and observed calibration failure after the event.The customer performed advanced clean, cleaned the integrated multisensor technology (imt) ports, sample vent port, cleared the crystal particles and replaced the sensor.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit the cse inspected the system and went into to diagnostics and powered the controller area network (can) network down to pull the imt module, pulled the module and inspected all the vacuum tubing from the peristaltic pump and the imt module to the y-fitting and back to the aliquot drain.The cse found that the vacuum line coming from the imt module was completely occluded with either gel or sample clot, cleared the clog out of the tubing by flushing it with hot water, flushed the other lines, disassembled the rotary valve on the imt module and detailed it, reassembled the valve, installed it back on the module and then installed the imt module back in the analyzer and powered up the can network.Then, the cse auto aligned the imt module, primed imt fluids, performed a power flush, pulled the imt probe, ran a check 1 on the imt module and the imt probe, which passed, returned to graphical user interface (gui) and ran qc, which recovered acceptably.Siemens further evaluated the event and determined that the presence of clog in the vacuum line coming out of the imt module potentially contributed to the erroneously elevated k results.The instrument is performing according to the specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA 500 SYSTEM
Common Device Name
DIMENSION VISTA 500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23591190
Report Number2517506-2025-00175
Device Sequence Number15952629
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500 SYSTEM
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown